# SDR USAA2014050600003

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 2,850 hours, 1,252 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A CABIN ODOR.  PERFORMED JOB CARD 26L00021001 TROUBLESHOOT CABIN AIR QUALITY & PERFORMED ENG RUN.  ISOLATED THE PACKS & BLEED SOURCES FOR EXTENDED PERIOD OF TIME.  NO ODORS DETECTED REGARDLESS OF BLEED SOURCE, PACK OR TEMPERATURE SELECTED. NO HISTORY LAST 30 DAYS.
